MAUDE Adverse Event Report: GC AMERICA INC. ALIKE 4OZ LIQUID; TEMPORARY CROWN AND BRIDGE RESIN

GC AMERICA INC. ALIKE 4OZ LIQUID; TEMPORARY CROWN AND BRIDGE RESIN
Catalog Number 340591
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Burning Sensation (2146)
Date of Event 03/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.Unable to reach patient or dentist.
 
Event or Problem Description
Gc america inc.(gca) received a letter from a patient on 17 mar 2017.The patient had received dental work in a university setting by a dental provider on 07 mar 2017.The patient's mouth began to burn.The dental provider had used the following chemicals: viscostat, henry schein temporary cement remover, vps tray adhesive, and alike liquid monomer.The dental provider put vaseline on the patient's burned lips and gave the patient vaseline to continue putting on their mouth.On (b)(6) 2017, the patient had an appointment with their personal doctor to examine the burns and to check their high blood pressure.The personal doctor prescribed cephalexin to prevent an infection from the burns and silver sulfadiazine to avoid or treat skin infections from the burns.No additional information was obtained.

Brand Name
ALIKE 4OZ LIQUID
Common Device Name
TEMPORARY CROWN AND BRIDGE RESIN
Manufacturer (Section D)
GC AMERICA INC.
3737 w. 127th st.
alsip IL 60803
MDR Report Key6605730
Report Number1410097-2017-00001
Device Sequence Number1089477
Product Code EBG
UDI-Device IdentifierD6583405911
UDI-PublicD6583405911
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K833261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Catalogue Number340591
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2017
Initial Report FDA Received Date06/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TEMPORARY CEMENT REMOVER (HENRY SCHEIN); VISCOSTAT; VPS TRAY ADHESIVE
Outcome Attributed to Adverse Event Other;